# SDR 98FDEA00490

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 893851
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: F, H

## Discrepancy

FIFTEEN TO TWENTY MILES FROM MEM, NR 1 ENG FIRE WARN AND BELL CAME ON.  RAN ENG FIRE/SEVERE DMG CHECKLIST AND LIGHT REMAIN ON.  BOTH FIRE BOTTLES FIRED, LIGHT ON.  NR 1 HYDRAULIC A-SYSTEM CLOSED.  FWD TO MEL/CDL: 26 - 6A CAT: C EXP: 17AUG98 FOUND A LOOP DEFECT.  REMOVED AND REPLACED ENG LOOP, NO HELP.  SUSPECT FIREWALL LOOP.  ALSO, REMOVED AND REPLACED DETECTOR UNIT, NO HELP.  REINSTALLED ORIG ENG LOOP AND DETECT UNIT.  REMOVED AND REPLACED RT AND LT ENG FIRE BOTTLES PER 727 M/M 26-21-1.  REMOVED AND REPLACED NR 1 ENG FIREWALL LOOP AS M/M 26-11-12, OK FOR SERVICE.
